MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE ATHENS CATH PACK (ADARA)132; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE ATHENS CATH PACK (ADARA)132; GENERAL SURGERY TRAY (KIT)
Model Number SAN21ADARB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, the device history record could not be reviewed as a lot number was not provided.No sample was provided for evaluation, only a photo with lint on a glove.The supplier checked on the retained sample.The average linting data was 0.12g/5 pieces and within limits (=0.38g/10 pieces).The operating room towel is made of cotton, so lint is born and inevitable.The intended use of or towel is to be used for applying medication to or absorbing small amounts of body fluids from a patient's body surface.Measures to better control and improve linting have been implemented.A suction process was added before products' final folding and operators perform this activity according to standard operation procedure requirements.In the folding process, one cloth bag protects 100 pieces of semi-finished products to avoid linting stuck onto the products during product transfer.Based on the investigation, all linting test data is within the acceptable range.There is no abnormal situation that has happened in production.Therefore, the root cause could not be determined and no further action taken.The complaint information was shared with the relevant sectors within the manufacturing facility for their awareness and we will continue to monitor for this type of incident if a sample is returned at a later date, an investigation will be done and a follow up report will be filed.
 
Event or Problem Description
The customer reported that the blue or towels pwtb04-stm in the catheterization pack san21adarb left a linty residue on the scrub tech¿s gloves and on a wire.The procedure was a cardiac catheterization with percutaneous coronary intervention.No patient demographics were provided, no delay in procedure and no injury occurred.

Brand Name
ATHENS CATH PACK (ADARA)132
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key8648436
Report Number1423537-2019-00320
Device Sequence Number16252416
Product Code LRO
UDI-Device Identifier10887488884516
UDI-Public10887488884516
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSAN21ADARB
Device Catalogue NumberSAN21ADARB
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2019
Initial Report FDA Received Date05/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;